# SDR SWIA2021083160634

- Difficulty date: August 19, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fr 86-87 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE OF FUSELAGE ON ANGLE BETWEEN FRAMES 86 AND 87 AND STRINGERS 27R AND 28R.     REMOVED AND REPLACED  ANGLE BETWEEN FRAMES 86 AND 87 AND STRINGERS 27R AND 28R, INSIDE OF FUSELAGE REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
